- Volume 5, Number 1 (1999), 67-80.
On the growth of variances in a central limit theorem for strongly mixing sequences
In a central limit theorem under certain strong mixing conditions, one does not quite have an asymptotic linear growth of the variance of the partial sums.
Bernoulli, Volume 5, Number 1 (1999), 67-80.
First available in Project Euclid: 12 March 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bradley, Richard C. On the growth of variances in a central limit theorem for strongly mixing sequences. Bernoulli 5 (1999), no. 1, 67--80. https://projecteuclid.org/euclid.bj/1173707095